Bulletin of the American Mathematical Society

$C^1$ partitions of unity on nonseparable Hilbert space

John C. Wells

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 5 (1971), 804-807.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533047

Mathematical Reviews number (MathSciNet)
MR0279839

Zentralblatt MATH identifier
0226.58005

Subjects
Primary: 57A20 57D12 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 54B99: None of the above, but in this section

Citation

Wells, John C. $C^1$ partitions of unity on nonseparable Hilbert space. Bull. Amer. Math. Soc. 77 (1971), no. 5, 804--807. https://projecteuclid.org/euclid.bams/1183533047


Export citation

References

  • 1. R. Bonic and J. Frampton, Smooth functions on Banach manifolds, J. Math. Mech. 15 (1966), 877-898. MR 33 #6647.
  • 2. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 27 #5192.
  • 3. J. Wells, Differentiable functions on co, Bull. Amer. Math. Soc. 75 (1969), 117—118. MR 38 #2590.
  • 4. J. Wells, Differentiable functions on nonseparable Banach spaces, J. Differential Geometry (to appear).